MathSciNet Relay Station
MathSciNet bibliographic data
MR2514122 34D45 (26A33 34A08 37D45)
Tavazoei, Mohammad Saleh; Haeri, Mohammad Chaotic attractors in incommensurate fractional order systems. Phys. D 237 (2008), no. 20, 2628–2637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement